Hopmann, J. (1925) Kolorimetrische Beobachtungen von Veränderlichen. Astronomische Nachrichten, 226 (1). 1-10 doi:10.1002/asna.19252260102

Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Kolorimetrische Beobachtungen von Veränderlichen | ||
Journal | Astronomische Nachrichten | ||
Authors | Hopmann, J. | Author | |
Year | 1925 | Volume | 226 |
Issue | 1 | ||
Publisher | Wiley | ||
DOI | doi:10.1002/asna.19252260102 | ||
Generate Citation Formats | |||
Mindat Ref. ID | 3442146 | Long-form Identifier | mindat:1:5:3442146:0 |
GUID | 0 | ||
Full Reference | Hopmann, J. (1925) Kolorimetrische Beobachtungen von Veränderlichen. Astronomische Nachrichten, 226 (1). 1-10 doi:10.1002/asna.19252260102 | ||
Plain Text | Hopmann, J. (1925) Kolorimetrische Beobachtungen von Veränderlichen. Astronomische Nachrichten, 226 (1). 1-10 doi:10.1002/asna.19252260102 | ||
In | (1925) Astronomische Nachrichten Vol. 226 (1) Wiley |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |